Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An aspect of the linear congruence with applications to the theory of Fermat's quotient


Author: H. S. Vandiver
Journal: Bull. Amer. Math. Soc. 22 (1915), 61-67
DOI: https://doi.org/10.1090/S0002-9904-1915-02717-5
MathSciNet review: 1559712
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1915-02717-5